Magnetic-properties of the 2-dimensional Hubbard-model

TitreMagnetic-properties of the 2-dimensional Hubbard-model
Type de publicationJournal Article
Nouvelles publications1991
AuteursChen, L, Bourbonnais, C, Li, T, Tremblay, A-MS
JournalPhysical Review Letters
Volume66
Pagination369–372
Résumé

Monte Carlo simulations of the magnetic structure factor of the two-dimensional Hubbard model are in qualitative agreement with the slave-boson approach and, in the low-temperature intermediate-coupling limit, they are in even better quantitative agreement with the random-phase approximation, as long as a renormalized repulsion U is used. This renormalization comes from maximally crossed diagrams, which account for two-body short-range correlations. One of the consequences is that Stoner ferromagnetism is not a generic property of the two-dimensional one-band Hubbard model.

Texte complet
Undefined